# SDR P5CA9700151

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD LOWER WING CORRODED AT W/S 1343 SKIN.  REMOVED CORROSION AND TREATED I/A/W SRM 57-30-01, 51-10-01 AND 51-10-02.  ORG. MAT .275 INCH.  AFTER REWORK, .205 INCH.  APPROXIMATELY 25 PERCENT LOSS.
